# SDR AWXA960180

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

PHX/ICT - FLT 0981 - IN-FLIGHT SHUT DOWN.  NR 2 ENGINE FIRE WARNING ON FINAL APPROACH INTO ICT.  ENGINE SHUT DOWN AND BOTH FIRE BOTTLES ACTIVATED.  NO FIRE ON LANDING.  CLEANED CONNECTORS D1094 AND D1098.  HARD FAULT VANISHED.  OPS TEST PER MM 26-11-00, PG 501.  OPS TEST GOOD.  (X)
